# SDR HNAA9900035

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202841102
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE GEAR RETRACTED, RIGHT HAND MAIN GEAR RED LIGHT DID NOT ILLUMINATE AND THE GREEN LIGHT STAYED ON.  CYCLED GEAR, NO CHANGE.  REPLACED RIGHT HAND DOWNLOCK PROXIMITY SENSOR DUE TO DAMAGED WIRING AND CONDUIT.
